# SDR IPXA2020040353817

- Difficulty date: March 4, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING REAP SPAR UPPER CAP HAS CORROSION AT STA. XORS.= 667 & 681.REPAIRED CORRODED R/H WING REAR SPAR UPPER CAP AT STA. XORS.= 667 & 681 IAW VT-SAA EA 011-5710-01-A8095 REV. I/R AND UPS EO MD11-5710-75997-A. (MINOR)
